1Department of Pure Mathematics, Shahid Bahonar University of Kerman, Kerman, Iran
2Department of Pure Mathematics, Faculty of Mathematics and Computer, Shahid Bahonar University of Kerman, Kerman, Iran
Let X be an n-square complex matrix with the Cartesian decomposition X = A + i B, where A and B are n times n Hermitian matrices. It is known that $Vert X Vert_p^2 leq 2(Vert A Vert_p^2 + Vert B Vert_p^2)$, where $p geq 2$ and $Vert . Vert_p$ is the Schatten p-norm. In this paper, this inequality and some of its improvements are studied and investigated for the joint C-numerical radius, joint spectral radius, and for the C-spectral norm of matrices.
 Gh. Aghamollaei, N. Avizeh and Y. Jahanshahi, Generalized numerical ranges of matrix polynomials, Bull. Iran. Math. Soc., 39(5)(2013), 789–803.  Gh. Aghamollaei, A. Salemi, Polynomial numerical hulls of matrix polynomials II, Linear Multilinear Algebra, 59(3)(2011), 291–302.  R. Bhatia, Matrix Analysis, Springer, Berlin, 1997.  R. Bhatia, T. Bhattacharyya, On the joint spectral radius of commuting matrices, Studia Math., 114(1)(1995), 29–37.  R. Bhatia, F. Kittaneh, Cartesian decompositions and Schatten norms, Linear Algebra Appl., 318(1-3)(2012), 109–116.  M.T. Chien, H. Nakazato, Joint numerical range and its generating hypersurface, Linear Algebra Appl., 432(1)(2010),173–179.  R. Drnovsek, V. Muller, On joint numerical radius II, Linear Multilinear Algebra, 62(9)(2014): 1197–1204.  R.A. Horn, C.R. Johnson, Matrix Analysis. Second Edition, Cambridge University Press, Cambridge, 2013.  F. Kittaneh, M. S. Moslehian and T. Yamazaki, Cartesian decomposition and numerical radius inequalities, Linear Algebra Appl., 471(4)(2015), 46–53.  C.K. Li, C-numerical ranges and C-numerical radii, Linear Multilinear Algebra, 37(1-3)(1994), 51–82.  C.K. Li and E. Poon, Maps preserving the joint numerical radius distance of operators, Linear Algebra Appl., 437(5)(2012), 1194–1204.  C.K. Li, T. Tam and N. Tsing, The generalized spectral radius, numerical radius and spectral norm, Linear Multilinear Algebra, 16(5)(1984), 215–237.  A. Salemi and Gh. Aghamollaei, Polynomial numerical hulls of matrix polynomials, Linear Multilinear Algebra, 55(3)(2007), 219–228.  B. Simon, Trace Ideals and their Applications, Cambridge University Press, Cambridge, New York, 1979.